# SDR GTIA2022053136456

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 47,950 hours, 25,383 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT DIRTY SOCK SMELL ON DECENT. -APPLIED TSM 05-50-00-810-831-A COULD NOT DUPLICATE THE SOURCE OF ODER AND NO LEAKS FOUND. PERFORMED PACK BURN OUT OF ENGS AND PACKS IAW AMM 21-00-00-615-803-A. NO ODER PRESENT IN CABIN AND COCKPIT. A/C OK FOR FOR CONTIUED SERVICE.
